# SDR HNAA2021050300164

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 51,232 hours, 45,496 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE TAT 2 INOPERATIVE IN EICAS.  NO NOTED INDICATION ISSUES.    R & R TAT 2 SENSOR IAW AMM 34 15 03. OPS CHECKED GOOD. R & R RELAY K0494 PER AMM 20 13 02. OPS CHECK GOOD. OK FOR SERVICE
